I took Lexapro for eight years and when I initially began taking it, I was tired a lot, but I suffered from insomnia. Generally the side effects subside after about four weeks or so. If you are taking the Lexapro in the morning when you wake up, you may want to try taking it later in the evening and seeing if that makes you feel less tired during the day. Good luck to you; I am in a battle trying to find a drug that works and I know your frustrations!
Anx and dep feed off each other and can come in waves so it is hard to figure the strength of each. Unfortunately you are the only one with your feelings so you have to try to determine how you feel when you see your doc or pharmacist. Been there and hope you get relief.
Thank you for the advice. I suffer from mild depression. My main symptom is anxiety. I am not the type to lie in bed every chance I get. I like to get up early. I never take naps. I feel lethargic since starting this medicine. I think it's a side effect. I guess it's better than severe anxiety, but wish I had a little more energy. If anyone wants to read previous post they can click on my username. but It's all irrelevant to my current post.
I don't know but you should consult your pharmacist to find how long Lex takes to get max effect, and see if your dosage needs to be corrected. Perhaps you should take it at a different time of day. Lots of side effects go away with time.
Your unmotivation sounds like depression, so you could also try that community. Can you paste your previous comments to this thread? Otherwise no one will look around to read them.